# SDR DALA2022052003454

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TIE TRACK BTW STA Y=896-954 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00098: CORROSION LEVEL 2, TIE TRACK WAS REPLACED PER B717 SRM 51-41-01-0G BECAUSE IT IS OUT OF LIMITS PER B717 SRM-53-20-52-1A-2 PAR 4 FIG 101 AND B717 DC-MD/BOEING NDT MANUAL 04-00-06 PART 4. (LP #2242009)
